I've been on seroxat for about 10 years for pain attacks. Once I got past the first month, was fine, apart from when I ran out or took it late. Doc said it's not withdrawal symptoms but discontinuation effects. Am coming off because just found out ok pregnant, at least for dirt trimester.
I spent a couple of years on seroxat. Like you I found the side effects horrendous for the 1st 2-3 weeks. I also found that if I was late taking them I started to feel dizzy & sick.
I suggest that you give it another week & if you're still experiencing really bad side effects that you go back to your GP. It's not uncommon for people to need to try more than one kind of anti-depressant before they find the one that suits them.
Hi. Went to GP finally and he gave me seroxat. I've been taking them for about 9 days and the side effects are awful. Started with horrendous nausea and last 3 days I've had constant sweats, I thought my son had wet the bed but it wa me sweating... Its disgusting. Anyone know how long the side effects last and how quick they will pick me up? I feel worse than I did before I went!